# SDR DHL99807004

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 2312 · VHF Communications System
- Part: Vhf
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO RECEIVE TRANSMISSIONS ON COMM NR 1 AS REPORTED BY ATC CENTER.  RECEIVED TRANSMISSIONS INTERMITTENTLY.  LOST VHF NR 2 AFTER 1+ 20 MINUTES OF FLIGHT.  RESEATED NR 1 VHF R/T, RESEATED CAPTS  FREQ SELECTOR PANEL, OPS CHECKED GOOD.  RESEATED NR 2 VHF R/T, RESEATED F/O'S FREQ SELECT PANEL.  OPS CHECKED GOOD ON SEVERAL FREQS FROM ALL POSITIONS PER MM 23-20-0.
